Delisprin 75 Tablet- 14
Includes all taxes
Item requires a valid prescription
Manufactured By: Aristo Pharmaceuticals Pvt Ltd
Storage: Store below 29° C
Composition: Aspirin (75mg)
100% Authentic Products
Delisprin 75 Tablet is an antiplatelet medicine used to treat and prevent heart attacks, strokes, and heart-related chest pain (angina). It helps to prevent the formation of blood clots in your blood vessels. It is a very widely used medicine for heart protection.
Delisprin 75 Tablet is usually best taken with food otherwise it may upset your stomach. The dose that is right for you depends on what you are taking it for and how well it helps your symptoms. You should take it as recommended by your doctor.
The most common side effects of this medicine are heartburn or upset stomach, nausea, and vomiting. These are not usually serious but if you are worried, ask your doctor about ways of reducing or preventing them. This medicine may sometimes cause you to bleed more easily (for example you may get nosebleeds or bruises).
Before taking it, you should let your doctor know if you have ever had a prolonged problem when your blood did not clot properly or if you have had an ulcer or bleeding in your stomach or intestine. To make sure this medicine is safe for you, also tell your doctor if you have trouble with your liver or kidneys, have high blood pressure, or asthma. Let your doctor know about all the other medicines you are taking because they may affect, or be affected by, this medicine.
Pregnant or breastfeeding women should consult their doctor before starting treatment. It is usually not recommended in later stages of pregnancy and while breastfeeding. Avoid drinking alcohol while you are taking this medicine. Heavy drinking can increase your risk of stomach bleeding.
USES OF DELISPRIN TABLET
- Prevention of Angina (heart-related chest pain)
- Treatment and prevention of Heart attack
- Treatment and prevention of Stroke
BENEFITS OF DELISPRIN TABLET
In Prevention of Angina (heart-related chest pain)
Delisprin 75 Tablet works as a blood thinner and is used in small doses to reduce the risk of blood clots forming. It prevents platelets from sticking together thereby preventing the formation of harmful blood clots. This means you are less likely to suffer from angina, a heart attack, a stroke, or other blockages of blood vessels. It is likely to be prescribed if you have a high risk of cardiovascular disease and should be taken regularly (usually for the rest of your life) to have a preventive effect.
Interactions / Warnings:
Taking Aspirin with alcohol increases the associated risk of stomach bleeding.
Delisprin 75mg Tablet is unsafe to use during pregnancy.There is positive evidence of human fetal risk, but the benefits from use in pregnant women may be acceptable despite the risk, for example in life-threatening situations. Please consult your doctor.
Helps prevent future heart attack and clot-related (ischemic) stroke with minimum side effects. Take with food to avoid the risk of bleeding in the stomach or intestines. Notify your doctor if you notice black stools or cough up blood (however small the amount). Discontinue Delisprin right away and notify your doctor if you have ringing in your ears, abnormal bleeding, or nausea or vomiting that doesn't go away. Do not use Delisprin for fever in children People with nasal polyp and asthma can have a severe allergy to Delisprin.
Gastrointestinal irritation, Nausea, Vomiting, Dyspepsia, Gastritis, Bleeding disorder, Low blood platelets, Gastric erosion, Gastric ulcer.
How to use:
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Delisprin 75mg Tablet is to be taken with food.
How it works:
Delisprin 75mg Tablet is a non-steroidal anti-inflammatory drug (NSAID) with anti-platelet action. It works by preventing platelets from sticking together which decreases the formation of harmful blood clots. This lowers the chance of heart attack or stroke.
Faq for medicine:
Q: Is Delisprin a blood thinner?
_x000D_ A: Yes, Delisprin acts as a blood thinner. In low doses, it has antiplatelet action and it prevents the platelets from sticking together. This helps to decrease the risk of blood clot formation in blood vessels and provides protection from heart attack and stroke.
_x000D_ Q: Is Delisprin an NSAID (non-steroidal anti-inflammatory drug)?
_x000D_ A: Yes, Delisprin is a NSAID (non-steroidal anti-inflammatory drug). In low doses, it protects the heart and prevents heart attacks and stroke. In higher doses, it relieves mild to moderate pain, fever, and inflammation and is useful in arthritis, minor body aches, and pains and headache.
_x000D_ Q: Can I take Delisprin and clopidogrel together?
_x000D_ A: Yes, you can take Delisprin and clopidogrel together. Fixed-dose combinations of clopidogrel and Delisprin are available and effectively lowers the risk of heart attack and is used in patients after a coronary artery stent but it can increase the risk of bleeding.
_x000D_ Q: Is Delisprin good for a hangover headache?
_x000D_ A: No, Delisprin should not be used for alcohol hangover/ hangover headache. Alcohol use cause damage to the stomach lining and use of aspirin along with can increase the risk of stomach bleeding.
_x000D_ Q: Is Delisprin beneficial in certain diseases of heart?
_x000D_ A: Yes, at low dose, Delisprin is beneficial for patients who are at an increased risk of heart attack and stroke. It is also advised after stent placement or coronary artery bypass. In low doses, it does not allow the platelets to stick together and decreases the risk of blood clot formation.
_x000D_ Q: Can I take Delisprin empty stomach?
_x000D_ A: Yes, Delisprin can be taken in an empty stomach particularly to increase its rate and extent of absorption, as the presence of food interferes with Delisprin absorption. Having said so, aspirin taken in an empty stomach can irritate the stomach surface and cause erosions.
_x000D_ Q: Is Delisprin good for hair growth?
_x000D_ A: No, Delisprin is not known to play any role in hair growth. It is a NSAID (non-steroidal anti-inflammatory drug). In low doses, it protects the heart and prevents heart attacks and stroke. In higher doses, it relieves mild to moderate pain, fever, and inflammation
_x000D_ Q: Is Delisprin safe?
_x000D_ A: Delisprin is safe to use in the doses as advised by the doctor, however, there are some common side effects associated with its use like nausea, vomiting, dyspepsia, gastritis, bleeding disorder, decreased blood platelets, gastric erosion, and gastric ulcer.
_x000D_ Q: Can I take Delisprin with Tamsulosin?
_x000D_ A: Delisprin and Tamsulosin can be taken together. There are no known drug-drug interactions when they are used together.
_x000D_ Q: Can I take Delisprin with famotidine?
_x000D_ A: Delisprin can be taken with famotidine. Delisprin is a pain killer and belongs to the group of NSAIDs (non-steroidal anti-inflammatory agents) which can increase the gastric acid secretion and worsen stomach acidity, heartburn, and stomach ulcers and drugs like Famotidine are used to prevent and treat gastric problems caused by painkillers.
_x000D_ Q: Can I take fexofenadine with Delisprin?
_x000D_ A: Yes, you can take fexofenadine with Delisprin. Fexofenadine is an anti-histaminic drug used for the treatment of allergic diseases and Delisprin is a NSAID (non-steroidal inflammatory drug) and has antiplatelet action and helps to relieve pain, fever, and swelling. There are no reported drug interactions or harmful effects when they are used together.
_x000D_ Q: Are Delisprin and ASA (acetylsalicylic acid) the same?
_x000D_ A: Yes, Delisprin and ASA (acetylsalicylic acid) are the names for the same medicine. Aspirin is called acetylsalicylic acid, as it is an acetyl derivative of the salicylic acid and is commonly abbreviated as ASA.
_x000D_ Q: Does Delisprin cause Hpylori infection?
_x000D_ A: Delisprin is not known to cause Helicobacter Pylori infection. However, its use in patients already having H. pylori infection can cause an increased risk of stomach ulcers and bleeding due to these ulcers.
_x000D_ Q: Can I take ibuprofen after Delisprin?
_x000D_ A: It is advisable to not take ibuprofen with Delisprin. Your doctor can suggest an alternative. Ibuprofen can decrease the antiplatelet effect of Delisprin. When taken together, they can cause increased anticoagulation and potassium levels. Also, Delisprin can increase the level of ibuprofen. If needed, take ibuprofen 8 hours before Delisprin or 2 to 4 hours after.
_x000D_ Q: How and where is Delisprin metabolized?
_x000D_ A: After oral intake, Delisprin rapidly gets converted to salicylic acid, its major active circulating form. Both are primarily metabolized (broken down) in the liver to salicyluric acid and products like phenolic and acyl glucuronides and others. All metabolites are excreted through the kidneys.
_x000D_ Q: Why is Delisprin contraindicated in patients with asthma?
_x000D_ A: Yes, use of Delisprin is contraindicated in patients with asthma, rhinitis and nasal polyps. Delisprin can cause allergic reactions like urticaria (raised, itchy, skin rashes), angioedema (swelling of skin and tissue under the skin), or bronchospasm (narrowing of the airway).
_x000D_ Q: Is there any interaction between Delisprin and vitamin D?
_x000D_ A: No, drug-drug interactions or additional harmful effects have been reported when Delisprin and vitamin D are used together.
_x000D_ Q: Is asacol also Delisprin?
_x000D_ A: No, asacol is not Delisprin. Asacol is 5-aminosalicylic acid and is used in the treatment of ulcerative colitis while Delisprin is acetylsalicylic acid (ASA) and belongs to the group of pain killers.
_x000D_ Q: What are the allergic reactions to Delisprin?
_x000D_ A: Allergic reactions to Delisprin can predominantly affect the respiratory airway tract causing nasal congestion, running nose and difficulty in breathing or the allergic reactions can be limited resulting in urticaria (raised, itchy, skin rashes) and angioedema (swelling of the lower layer of skin and tissue just under the skin).
_x000D_ Q: How is Delisprin helpful to prevent stroke?
_x000D_ A: Delisprin helps in stopping the processes of platelet adhesion and aggregation (clumping of platelets). Thereby, the risk of formation of blood clots in the vessels supplying the brain is reduced leading to lesser chances of occurrences of stroke.
_x000D_ Q: Is Delisprin bad for your liver?
_x000D_ A: No, as such Delisprin does not harm your liver. However, if you already have some liver disorder or haven taken Delisprin at high doses, there can be occurrence Delisprin-related toxicity. Hence, it is necessary to disclose your liver condition to the treating physician.
_x000D_ Q: How does Delisprin act as an antiplatelet drug?
_x000D_ A: Delisprin blocks the enzyme cyclooxygenase which is necessary for the production of thromboxane. Thromboxane normally acts as a pro-aggregatory agent causing the platelets to clump and form a clot. Hence, Delisprin by blocking the action of thromboxane functions as an antiplatelet drug.
_x000D_ Q: Can Delisprin make one constipated?
_x000D_ A: Yes, long-term use of Delisprin has been associated with constipation. However, occurrence of this side effect is not very common.
_x000D_ Q: Does Delisprin really work for acne?
_x000D_ A: Delisprin contains acetyl salicylic acid. And salicylic acid is a common component of most of the topical (local application) creams of acne. However, Delisprin as such is not used in the management of acne.
Delisprin with Nimesulide|Delisprin with Metamizole / Dipyrone|Delisprin with Warfarin|Delisprin with Hydrocortisone|Delisprin with Clobetasol|Delisprin with Torasemide|Delisprin with Dexamethasone|Delisprin with Phenindione|Delisprin with Furosemide|Delisprin with Triamcinolone|Delisprin with Deflazacort|Delisprin with Budesonide|Delisprin with Methylprednisolone|Delisprin with Acetazolamide|Delisprin with Methotrexate Low Dose|Delisprin with Betamethasone|Delisprin with Prednisolone|Delisprin with Nadroparin|Delisprin with Dapoxetine|Delisprin with Irbesartan|Delisprin with Losartan|Delisprin with Olmesartan|Delisprin with Bemiparin|Delisprin with Enalapril
*The contents of this product like information, graphics, images and other description is for informational purposes only. Please consult your doctor or physician for personalized medical advice.